Alert archive / Mississippi / River Flood Warnings in 2013
River Flood Warning 113, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at May 11, 2013, 8:34 AM CDT for Jones County, Mississippi. It took effect at May 14, 2013, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 11, 2013, 8:34 AM CDT (13:34 UTC)
- In effect from
- May 14, 2013, 1:00 PM CDT
- Expired
- May 14, 2013, 10:10 AM CDT
- In force
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tallahala Creek at Laurel (LURM6). The gauge peaked at 12.05 ft at May 14, 2013, 10:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16.5 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02473500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
208
WGUS44 KJAN 111334
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
834 AM CDT SAT MAY 11 2013
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC067-121934-
/O.NEW.KJAN.FL.W.0113.130514T1800Z-130515T1500Z/
/LURM6.1.ER.130514T1800Z.130514T1800Z.130515T0000Z.NO/
834 AM CDT SAT MAY 11 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING.
* AT 7:45 AM SATURDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TUESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS
BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 9.1 SAT 08 AM 10.1 11.5 12.8 13.0 01 PM 05/14
$$6 follow-up statements
724
WGUS84 KJAN 120116
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
816 PM CDT SAT MAY 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC067-130716-
/O.EXT.KJAN.FL.W.0113.130514T1200Z-130515T0300Z/
/LURM6.1.ER.130514T1200Z.130514T1200Z.130514T1200Z.NO/
816 PM CDT SAT MAY 11 2013
THE FLOOD WARNING CONTINUES FOR THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY MORNING TO TUESDAY EVENING.
* AT 7:45 PM SATURDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS
BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 9.4 SAT 08 PM 9.7 11.3 13.0 13.0 07 AM 05/14
$$110
WGUS84 KJAN 121405
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
905 AM CDT SUN MAY 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC067-132005-
/O.EXT.KJAN.FL.W.0113.130515T0000Z-130515T1500Z/
/LURM6.1.ER.130515T0000Z.130515T0000Z.130515T0000Z.NO/
905 AM CDT SUN MAY 12 2013
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY EVENING TO WEDNESDAY MORNING.
* AT 8:45 AM SUNDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS
BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 9.2 SUN 09 AM 11.5 12.8 12.9 13.0 07 PM 05/14
$$608
WGUS84 KJAN 130103
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
803 PM CDT SUN MAY 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC067-140703-
/O.EXT.KJAN.FL.W.0113.130514T1200Z-130515T1500Z/
/LURM6.1.ER.130514T1200Z.130514T1200Z.130515T0000Z.NO/
803 PM CDT SUN MAY 12 2013
THE FLOOD WARNING CONTINUES FOR THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY MORNING TO WEDNESDAY MORNING.
* AT 7:45 PM SUNDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS
BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 9.5 SUN 08 PM 11.2 13.0 12.5 13.0 07 AM 05/14062
WGUS84 KJAN 131605
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1105 AM CDT MON MAY 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC067-142205-
/O.EXT.KJAN.FL.W.0113.130514T1800Z-130515T2100Z/
/LURM6.1.ER.130514T1800Z.130514T1800Z.130515T0600Z.NO/
1105 AM CDT MON MAY 13 2013
THE FLOOD WARNING CONTINUES FOR
THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY AFTERNOON TO WEDNESDAY AFTERNOON.
* AT 10:45 AM MONDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS
BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 10.2 MON 11 AM 12.6 12.5 9.8 13.0 01 PM 05/14
$$950
WGUS84 KJAN 140052
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
752 PM CDT MON MAY 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC067-150652-
/O.EXT.KJAN.FL.W.0113.130514T1800Z-130515T0900Z/
/LURM6.1.ER.130514T1800Z.130514T1800Z.130514T1800Z.NO/
752 PM CDT MON MAY 13 2013
THE FLOOD WARNING CONTINUES FOR
THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY AFTERNOON TO LATE TUESDAY NIGHT.
* AT 6:45 PM MONDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS
BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 10.6 MON 07 PM 12.6 11.5 8.0 13.0 01 PM 05/14
$$541
WGUS84 KJAN 141510
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1010 AM CDT TUE MAY 14 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC067-141540-
/O.CAN.KJAN.FL.W.0113.000000T0000Z-130515T0900Z/
/LURM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM CDT TUE MAY 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE TALLAHALA CREEK AT LAUREL.
* AT 9:45 AM TUESDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.9 FEET THIS
AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 11.7 TUE 10 AM 11.3 8.6 5.9 11.9 01 PM 05/14
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at May 11, 4:26 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 11, 4:26 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 426 AM CDT SAT MAY 11 2013 .DISCUSSION... TODAY THROUGH SUNDAY NIGHT... SHOWER/THUNDERSTORM CHANCES WILL CONTINUE TODAY AHEAD OF A SLOW- MOVING COLD FRONT THAT IS JUST NOW REACHING THE UPPER ARKLAMISS DELTA REGION EARLY THIS MORNING. A LINE OF SHOWERS/STORMS HAD DEVELOPED ALONG THE HIGHWAY 82 EARLIER IN THE EVENING BUT IT DIMINISHED AS IT ENCOUNTERED INCREASINGLY STABLE AIR. AN OUTFLOW BOUNDARY FROM THIS CONVECTION PUSHED SOUTH AND INTERACTED WITH THE NORTHERN EDGE OF A CONVECTIVE SYSTEM CURRENTLY TRACKING ALONG THE LOUISIANA GULF COAST REGION. IT APPEARS THE RAIN SHIELD EXPANDED NORTHWARD IN RESPONSE TO THE ADDITIONAL CONVERGENCE AND THIS MAY BE ENOUGH FOR IT TO AFFECT THE MARION/LAMAR/FORREST COUNTY AREA IN THE NEXT TWO TO THREE HOURS. HAVING SAID THAT...THE MOST INTENSE CONVECTION WILL STAY WELL SOUTH OF THE ARKLAMISS CLOSE TO THE NOSE OF THE LOW LEVEL THETAE RIDGE/INSTABILITY AXIS. OTHERWISE...EXPECT DAYTIME HEATING TO DESTABILIZE THE MOIST AIRMASS AHEAD OF THE COLD FRONT AND RESULT IN ADDITIONAL SHOWER AND THUNDERSHOWER ACTIVITY. WEAK INSTABILITY AND VEERED LOW LEVEL WIND PROFILES SHOULD PRECLUDE SEVERE TSTM ACTIVITY TODAY. DRIER AND COOLER AIR WILL MOVE IN BEHIND THE FRONT TONIGHT BRINGING A RETURN TO BELOW NORMAL MAY TEMPERATURES. FAVORABLE NOCTURNAL COOLING CONDITIONS SUNDAY NIGHT TONIGHT COULD RESULT IN A FEW RECORD LOWS AS TEMPERATURES FALL INTO THE LOW TO MID 40S AT MANY LOCATIONS. A FEW READINGS IN THE UPPER 30S WILL BE POSSIBLE OVER NORTH CENTRAL MS. THE STRONG COOLING AND LIGHT WINDS COULD LEAD TO EARLY MORNING FOG FORMATION AS WELL. /EC/ MONDAY THROUGH SATURDAY... HIGH PRESSURE WILL CONTINUE BUILDING INTO AND EVENTUALLY THROUGH THE FORECAST AREA THE FIRST HALF OF THE UPCOMING WORK WEEK. THIS WILL RESULT IN QUIET WEATHER AND WARMING CONDITIONS THROUGH AT LEAST WEDNESDAY. CLOUDS WILL BE ON THE INCREASE THOUGH FROM THE WEST LATE WEDNESDAY AFTERNOON AND EVENING AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THE TROUGH WILL WEAKEN AS IT SLOWLY PUSHES THROUGH THE REGION... WHILE SLOWLY DRAGGING AN EQUALLY WEAKENING COLD FRONT THROUGH THE FORECAST AREA. THIS WILL CAUSE RAIN CHANCES TO BE ON THE INCREASE FROM WEST TO EAST LATE WEDNESDAY NIGHT INTO THURSDAY...AND WILL REMAIN OVER THE CWA FRIDAY INTO SATURDAY. CURRENTLY...WHILE THERE WILL BE A LITTLE INSTABILITY TO WORK WITH LATE IN THE PERIOD...FORCING...SHEAR...AND LAPSE RATES LOOK PRETTY INADEQUATE WITH THIS SYSTEM AT THE MOMENT. WHILE SOME THUNDERSTORMS CAN'T BE RULED OUT...PRIMARILY DURING THE HEAT OF THE DAY...CHANCES FOR ANY STRONG AND SEVERE STORMS CURRENTLY LOOK QUITE LOW. /19/ && .AVIATION... SKIES CLEARED SOME OVERNIGHT AND THIS ALLOWED AREAS OF FOG TO FORM WITH IFR CATEGORY VSBYS COMMON. EXPECT THE FOG/LOW STRATUS TO MIX OUT BY MID MORNING. MVFR CATEGORY CEILINGS SHOULD BE MOST COMMON DURING THE LATE MORNING HOURS BEFORE MIXING UP ABOVE 3000FT BY EARLY AFTERNOON. SHOWERS AND A FEW THUNDERSTORMS WILL HAVE GREATER COVERAGE IN THE HBG/PIB AREA TODAY...WHILE THE LEAST COVERAGE IS EXPECTED IN THE GLH/GWO AREA. WITH SKIES CLEARING OUT TONIGHT...FOG COULD BE A CONCERN AT ALL TAF SITES SUNDAY MORNING. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 78 52 72 45 / 57 11 7 4 MERIDIAN 78 53 74 41 / 61 12 9 7 VICKSBURG 77 53 73 45 / 50 8 5 2 HATTIESBURG 79 57 77 45 / 67 19 7 4 NATCHEZ 78 55 71 44 / 49 12 5 2 GREENVILLE 77 51 71 48 / 19 9 4 2 GREENWOOD 77 48 71 44 / 25 9 4 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/19/
Hazardous weather outlook, May 11, 5:03 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 503 AM CDT SAT MAY 11 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 503 AM CDT SAT MAY 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:21 PM CDT | Special Weather Statement | JAN | Sunflower | 44 min |
| May 10, 9:36 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery, Webster | 49 min |
Nearby
River Flood Warnings in Mississippi, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.